Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 62, NWS Goodland, KS

June 1, 2011Red Willow County, Nebraska; Decatur County, Norton County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 1, 2011, 7:23 PM CDT for Red Willow County, Nebraska; Decatur County, Norton County, Kansas. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 7:23 PM CDT (00:23 UTC)
Expired
Jun 1, 2011, 8:15 PM CDT
In force
52 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Norton County, KS, Red Willow County, NE

The radar

The Goodland radar (KGLD), 148 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:31 PM CDTHAIL 1Danbury, NE
Jun 1, 7:32 PM CDTHAIL 1.25Danbury, NE
Jun 1, 7:37 PM CDTHAIL 1.75E Danbury, NE
Jun 1, 7:44 PM CDTHAIL 0.884 N Lebanon, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3158 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
1.4
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WUUS53 KGLD 020023
SVRGLD
KSC039-137-NEC145-020115-
/O.NEW.KGLD.SV.W.0062.110602T0023Z-110602T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
723 PM CDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DECATUR COUNTY IN NORTHWEST KANSAS...
  NORTON COUNTY IN NORTHWEST KANSAS...
  SOUTHEASTERN RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 815 PM CDT

* AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CEDAR BLUFFS TO 8 MILES SOUTH
  OF DANBURY TO 5 MILES EAST OF CLAYTON...AND WAS MOVING NORTHEAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  REAGER...DANBURY...LEBANON...NORTON AND CALVERT.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 91 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.


&&

LAT...LON 3980 9963 3963 10016 3979 10027 3989 10046
      4002 10060 4016 10023 4014 10019 4001 10019
      4000 9989
TIME...MOT...LOC 0023Z 247DEG 20KT 3999 10052 3993 10033
          3973 10006
WIND...HAIL 60MPH 1.00IN
$$

LOCKHART
2 follow-up statements
681 
WWUS53 KGLD 020052
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
652 PM MDT WED JUN 1 2011

KSC039-137-NEC145-020115-
/O.CON.KGLD.SV.W.0062.000000T0000Z-110602T0115Z/
NORTON KS-DECATUR KS-RED WILLOW NE-
752 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RED WILLOW...NORTHEASTERN DECATUR AND NORTHERN NORTON COUNTIES UNTIL
815 PM CDT...

AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF LEBANON TO 8
MILES NORTH OF REAGER TO 6 MILES SOUTH OF NORTON...AND WAS MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORTON AND CALVERT.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 97 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3980 9963 3970 9994 3981 10022 3995 10031
      4013 10032 4016 10023 4014 10019 4001 10019
      4000 9989
TIME...MOT...LOC 0052Z 247DEG 20KT 4012 10023 3994 10009
          3975 9988
WIND...HAIL 60MPH 1.00IN
$$

LOCKHART
558 
WWUS53 KGLD 020104
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT WED JUN 1 2011

KSC039-NEC145-020113-
/O.CAN.KGLD.SV.W.0062.000000T0000Z-110602T0115Z/
DECATUR KS-RED WILLOW NE-
804 PM CDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RED WILLOW AND
NORTHEASTERN DECATUR COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3982 9966 3974 9994 3982 10015 3996 10018
      4001 10018 4001 10017 4000 9989
TIME...MOT...LOC 0103Z 247DEG 20KT 4014 10016 3996 10002
          3977 9981
$$

KSC137-020115-
/O.CON.KGLD.SV.W.0062.000000T0000Z-110602T0115Z/
NORTON KS-
804 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
NORTON COUNTY UNTIL 815 PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF LEBANON TO 9
MILES NORTH OF REAGER TO 6 MILES SOUTHWEST OF CALVERT...AND WAS
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALVERT.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 101 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3982 9966 3974 9994 3982 10015 3996 10018
      4001 10018 4001 10017 4000 9989
TIME...MOT...LOC 0103Z 247DEG 20KT 4014 10016 3996 10002
          3977 9981
WIND...HAIL 60MPH 1.00IN
$$

LOCKHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:05 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 1, 7:05 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
605 PM MDT WED JUN 1 2011

.SHORT TERM... (TONIGHT - SUNDAY)
211 PM MDT WED JUN 1 2011

VERY UNSTABLE CONDITIONS ACROSS THE FORECAST AREA THIS AFTERNOON
WITH DEW POINTS WELL INTO THE 60S. SCATTERED THUNDERSTORMS EXPECTED
TO DEVELOP FROM EAST TO WEST AS CIN IS ERODED. DEEP LAYER SHEAR NOT
AS IMPRESSIVE AS FORECAST...STRONGEST IN THE NORTH BUT DECREASES TO
LESS THAN 30KTS IN THE SOUTH. AS LOW LEVEL JET INCREASES THIS
EVENING SHEAR WILL IMPROVE AND WILL PROBABLY SEE A FEW SUPERCELLS
DEVELOP IN THE FORECAST AREA. GIVEN LACK OF FOCUSING MECHANISM NO
REAL AREA WILL BE FAVORED...THOUGH MODEL OUTPUT SUGGESTS SOUTH OF
INTERSTATE 70 WHERE THERE IS SOME SUBTLE CONVERGENCE NOTED IN THE
WIND FIELD. ACTIVITY SHOULD WANE BY 06Z AS BOUNDARY LAYER COOLS AND
NOSE OF LLJ MOVES NORTH. SOUTHWEST FLOW ALOFT CONTINUES ON THURSDAY
WITH SUBSTANTIAL MID LEVEL WARMING FORECAST. HIGH TEMPERATURES IN
THE UPPER 90S IN MANY LOCATIONS ARE EXPECTED WITH BREEZY
SOUTHWESTERLY WINDS. AT PEAK HEATING FORECAST SOUNDINGS SHOW WEAK
INSTABILITY WITH LITTLE CIN. HOWEVER...DEEP UNIDIRECTIONAL
SOUTHWESTERLY FLOW SUGGESTS MOISTURE WILL BE SCANT. AN ISOLATED HIGH
BASED STORM WILL NOT BE IMPOSSIBLE...BUT MOS POPS ARE LOW AND QPF
OUTPUT NIL. LACK OF FORCING MECHANISM ANOTHER PROBLEM. SO WILL KEEP
THE FORECAST DRY. SYSTEM LIFTING ACROSS THE NORTHERN ROCKIES WILL
DRIVE A COLD FRONT DOWN THE HIGH PLAINS ON FRIDAY. ALL MODELS NOW
SHOW THE FRONT IN THE EXTREME SOUTHERN FORECAST AREA AT PEAK
HEATING. WILL KEEP SOME LOW POPS IN THAT AREA FOR THE
AFTERNOON...WITH SCATTERED STORMS MOVING NORTHEAST WITH THE MEAN
FLOW FRIDAY NIGHT INTO THE EASTERN TWO THIRDS OF THE AREA. ON
SATURDAY...FRONT GETS HUNG UP IN OR PERHAPS SLIGHTLY SOUTH OF THE
FORECAST AREA AS IT ALIGNS WITH THE CONTINUED SOUTHWEST FLOW ALOFT.
THEREFORE WILL HAVE TO KEEP A CHANCE OF STORMS IN THE FORECAST. POST
FRONTAL TEMPERATURES WILL BE NEAR NORMAL FRIDAY AND SATURDAY WHILE
AREAS SOUTH OF THE FRONT WILL BE ABOVE NORMAL.

.LONG TERM... (MONDAY - THURSDAY)
211 PM MDT WED JUN 1 2011

UNUSUALLY STRONG RIDGE FOR THE TIME OF YEAR WILL BE CENTERED ALONG
THE MISSISSIPPI RIVER VALLEY IN THE LONG TERM PERIOD. ALTHOUGH THE
LOCAL AREA WILL BE ON THE WESTERN FRINGE OF THE RIDGE...IT WILL
RESULT IN ABOVE NORMAL TEMPERATURES. MEANWHILE A TROUGH WILL SETTLE
INTO THE GREAT BASIN. OCCASIONAL SHORTWAVE ENERGY WILL EJECT ACROSS
THE ROCKIES. AGAIN THE LOCAL AREA WILL FEEL THE FRINGE EFFECTS OF
THESE WEAK DISTURBANCES. CANNOT RULE OUT AN AFTEROON OR EVENING
THUNDERSTORM JUST ABOUT EVERY DAY...BUT CAN SAY BEST CHANCES WOULD
BE IN EASTERN COLORADO. AS SUCH PAINTED SOME SLIGHT CHANCE POPS ON
MONDAY AND TUESDAY TO GET THE BALL ROLLING.

024
&&

.AVIATION...
605 PM MDT WED JUN 1 2011

FOR THE 00Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH
THE EFFECTIVE PERIOD. AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
REGION THIS EVENING...THUNDERSTORMS HAVE FORMED EAST OF KMCK AND
ACROSS SOUTHEAST COLORADO. KMCK MAY SEE STRONG OUTFLOW WINDS FROM
ONGOING SEVERE CONVECTION TO THE EAST AND NORTH OF TERMINAL IN THE
NEAR TERM. CONVECTION CHANCES STILL REMAIN A POSSIBILITY NEAR AN
AREA OF CONVERGENCE FROM KIML TO HOXIE KANSAS AND MOVE TOWARDS KMCK.
CURRENT SEVERE CONVECTION ACROSS SOUTHEAST COLORADO WILL GRADUALLY
MEET MORE FAVORABLE CONDITION AS IT NEARS WESTERN KANSAS. AS THE LOW
LEVEL JET INCREASES THIS EVENING...KGLD MAY SEE A FEW OF THESE
STORMS APPROACH THE TERMINAL. GIVEN UNCERTAINTY OF THUNDERSTORM
POTENTIAL AT EITHER TERMINAL HAVE DECIDED TO STICK WITH A CB GROUP
FOR NOW AND WILL CONTINUE TO MONITOR CONDITIONS. MVFR TO IFR
CONDITIONS AND GUSTY WINDS CAN BE EXPECTED WITH ANY STORM THAT MOVES
OVER THE TERMINALS. OTHERWISE...WINDS WILL CONTINUE TO REMAIN GUSTY
THROUGH THE REST OF THE PERIOD.

PMM
&&

.FIRE WEATHER...
256 AM MDT WED JUN 1 2011

THERE REMAINS FIRE WX CONCERNS THROUGH THURSDAY AS DEVELOPING SFC
TROUGH WILL BRING STRONG SOUTHERLY WINDS TO THE AREA TODAY AND
AGAIN ON THURSDAY...BEFORE A COLD FRONT BRINGS COOLER MORE HUMID
CONDITIONS TODAY. FIRE WEATHER THREAT WILL DEPEND GREATLY ON HOW
FAR EAST DRY LINE WILL MIX ON BOTH AFTERNOONS. THINK EASTERN
COLORADO ZONES WILL ONCE AGAIN BE NEAR CRITICAL CONDITIONS BOTH
AFTERNOONS AND WITH MUCH LESS RAINFALL ACROSS CHEYENNE COUNTY
COLORADO FUELS WILL MORE LIKELY BE CRITICAL THERE AS WELL. WITH
FIRE WX THREAT TIED DIRECTLY TO VERY MESOSCALE
FEATURE...CONFIDENCE NOT CURRENTLY HIGH ENOUGH FOR A
WATCH...ALTHOUGH MAY REEVALUATE ONCE LATEST SUITE OF ENSEMBLES/6Z
DATA COMES IN.

JRM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 1, 11:39 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1039 AM MDT WED JUN 1 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1039 AM MDT WED JUN 1 2011 /1139 AM CDT WED JUN 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS AFTERNOON AND
MAY BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS ACROSS THE
AREA. LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY THREATS. IN ADDITION...THERE IS A SMALL THREAT FOR
TORNADOES...MAINLY EAST OF A LINE FROM BENKELMAN NEBRASKA TO TRIBUNE
KANSAS THIS AFTERNOON AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON FRIDAY NIGHT AND
SATURDAY. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY ON
SATURDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

STRONG SOUTHERLY WINDS WILL SPREAD ACROSS THE AREA ON THURSDAY.
THE STRONG WINDS COMBINED WITH VERY WARM TEMPERATURES MAY CREATE
HAZARDOUS DRIVING CONDITIONS ACROSS THE REGION...ALONG WITH AN
ELEVATED FIRE DANGER ACROSS PORTIONS OF EASTERN COLORADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 1, 4:42 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
342 PM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FUNNEL CLOUD     3 NNE HILL CITY         39.41N 99.82W
06/01/2011                   GRAHAM             KS   LAW ENFORCEMENT

            REPORTED TO LAW ENFORCEMENT FROM PUBLIC

&&

007
Local storm report, Jun 1, 4:59 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
359 PM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             8 SSW LOGAN             39.55N 99.62W
06/01/2011  E0.88 INCH       GRAHAM             KS   PUBLIC

            HAIL COVERING GROUND AND STRONG WINDS.

&&

PMURRAY
Local storm report, Jun 1, 5:01 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
401 PM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             6 N NORTON              39.92N 99.89W
06/01/2011  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

&&

007
Local storm report, Jun 1, 5:51 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
451 PM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             ALMENA                  39.89N 99.71W
06/01/2011  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

&&

007
Local storm report, Jun 1, 5:59 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             SE ALMENA               39.89N 99.71W
06/01/2011  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

&&

PMURRAY
Local storm report, Jun 1, 5:59 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             SE ALMENA               39.89N 99.71W
06/01/2011  E1.00 INCH       NORTON             KS   TRAINED SPOTTER

            CORRECTED FOR TIME OF EVENT.
&&

PMURRAY

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:12 AM CDTWind AdvisoryGLDDundy, Hitchcock, Red Willow14 hr
Jun 1, 8:13 PM CDTSevere Thunderstorm WarningGLDNorton32 min
Jun 1, 8:47 PM CDTSpecial Weather StatementGLDNorton28 min
Jun 1, 8:59 PM CDTSevere Thunderstorm WarningGLDNorton16 min
Jun 1, 9:04 PM CDTSevere Thunderstorm WarningGLDGraham, Norton41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.